# SDR AALA20170511015

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 74,143 hours, 9,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE R4 DOOR CENTER PARTITION IS BROKEN.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW TASK CARD 222C.  OPERATIONAL CHECKED GOOD.
